# SDR SWAA2023020183329

- Difficulty date: December 19, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 55,884 hours, 38,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: NOTENTERED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS500 TO500A AND RBL22; WL156 FWD CARGO COMPARTMENT 2022-695555<[01] REPLACED WEB-INTERCOSTAL LOCATED BETWEEN BS500 TO500A AND RBL22; WL156 FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 DUE TO NOT FOUND ALLOWABLE DAMAGE LIMITS B737-700 SRM 53-00-53-1A-2 SEE INDIVIDUAL SIGNS OFF BELOW.;[02] REPLACED WEB-INTERCOSTAL LOCATED BETWEEN BS500 TO500A AND RBL22; WL156 FWD CARGO COMPARTMENT IAW  B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 DUE TO  NOT FOUND ALLOWABLE DAMAGE LIMITS B737-700 SRM 53-00-53-1A-2 SEE INDIVIDUAL SIGNS OFF BELOW AS RII
